# SDR CA150501009

- Difficulty date: January 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 13,484 hours
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C660
- System (JASC): 6110 · Propeller Assembly
- Part: Ring
- Condition: Misinstalled
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER WAS RECEIVED DUE TO PROPELLER LATCHES MALFUNCTIONING.  AFTER BENCH TESTING AND DISASSEMBLY THE FOLLOWING OBSERVATIONS AND CONCERNS ARE  THE PISTON BACKUP RING HAD BEEN PREVIOUSLY INSTALLED ON THE WRONG SIDE OF THE O-RING.  PREVIOUS TECH HAD INSTALLED AN INCORRECT WASHER PART ON 1 OF THE 4 ACTUATING PINS.  IMPROPER TORQUE SETTINGS ON SCREWS, IMPROPERLY TORQUED BLADE COUNTERWEIGHT BOLTS.  IMPROPER MATING OF 2 BLADE BEARINGS, IMPROPER BALANCE WEIGHT SCREWS INSTALLED.  INCORRECT SCREWS INSTALLED ON BULKHEAD, BLADE NR 1 UNSERVICEABLE FOR THICKNESS SPECIFICATIONS AT BS 51.72 AND 50.22.  ALL 4 BLADES WERE INCORRECTLY PAINTED OTBD OF THE SNAP RING GROOVE.
